# SDR ASAA2014062608378

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 20,604 hours, 6,156 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHTS CAME ON DURING TAXI.  ACFT GROUNDED.  PULLED AND RESET FMCS COMPUTER CIRCUIT BREAKERS AND RESTORED FMC DATA.
